Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Jiménez-Paiz, M. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Mathematics of Computation

ISSN: 0025-5718

Year of publication: 2005

Volume: 74

Issue: 252

Pages: 1843-1870

Type: Review

DOI: 10.1090/S0025-5718-05-01763-1 SCOPUS: 2-s2.0-27144432811 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus